Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 4:53 PM MDT for Box Butte County, Dawes County, Morrill County, Nebraska. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 4:53 PM MDT (22:53 UTC)
- Expired
- Jun 16, 2011, 5:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Morrill County, NE
The radar
The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:53 PM MDT | TSTM WND GST 67 | Alliance, NE | |
| Jun 16, 4:56 PM MDT | TSTM WND GST 70 | Alliance, NE | |
| Jun 16, 4:56 PM MDT | HAIL 0.25 | 2 N Alliance, NE | SOME MARBLE SIZED. EST 50 MPH WINDS WITH VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:55 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS55 KCYS 162253
SVRCYS
NEC013-045-123-162330-
/O.NEW.KCYS.SV.W.0041.110616T2253Z-110616T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WITH EXCESSIVE
BLOWING DUST. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HEMINGFORD TO 15 MILES NORTHEAST OF BRIDGEPORT...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALLIANCE...MCCARTHY LAKE AND WILD HORSE BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
4210 10274 4208 10270 4201 10269 4200 10267
4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2253Z 269DEG 31KT 4227 10304 4176 10277
WIND...HAIL 60MPH 1.00IN
$$
MAZUR2 follow-up statements
677
WWUS55 KCYS 162302
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT THU JUN 16 2011
NEC013-045-123-162330-
/O.CON.KCYS.SV.W.0041.000000T0000Z-110616T2330Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
502 PM MDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAWES...EASTERN BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES UNTIL 530
PM MDT...
AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BEREA TO 14 MILES SOUTH OF
MCCARTHY LAKE...MOVING EAST AT 35 MPH.
IN ADDITION...AT 457 PM...A WIND GUST OF 70 MPH WAS REPORTED AT THE
ALLIANCE AIRPORT WEATHER STATION.
LOCATIONS IMPACTED INCLUDE...
ALLIANCE AIRPORT...MCCARTHY LAKE AND WILD HORSE BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
4210 10274 4208 10270 4201 10269 4200 10267
4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2301Z 269DEG 31KT 4227 10294 4176 10268
WIND...HAIL 70MPH 1.00IN
$$
MAZUR649
WWUS55 KCYS 162326
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT THU JUN 16 2011
NEC013-045-123-162336-
/O.EXP.KCYS.SV.W.0041.000000T0000Z-110616T2330Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
526 PM MDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES...EASTERN
BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES WILL EXPIRE AT 530 PM
MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
4210 10274 4208 10270 4201 10269 4200 10267
4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2326Z 269DEG 31KT 4227 10265 4176 10239
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 16, 2:58 PM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 258 PM MDT THU JUN 16 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND NORTHEAST ACROSS THE EASTERN CWA THIS AFTERNOON AND EVENING AS A SURFACE COOL FRONT AND UPPER SHORTWAVE PASS OVER THE REGION. THE STORMS SHOULD EXIT THE EASTERN PARTS OF THE CWA LATER THIS EVENING BUT SOME RESIDUAL CONVECTION STILL POSSIBLE. MAIN TROUGH AXIS WILL MOVE ACROSS FRIDAY MORNING WITH COOLER TEMPERATURES. CYCLONIC FLOW ACROSS THE PACIFIC NORTHWEST WILL CONTINUE TO BRING IMPULSES OVER THE REGION THROUGH SATURDAY WITH ASSOCIATED CHANCES FOR CONVECTION...MAINLY ON SATURDAY. TEMPERATURES WILL REMAIN MILD ON SATURDAY. .LONG TERM...SUNDAY THROUGH THURSDAY THERE ARE SOME MINOR 12Z MODEL DIFFERENCES WITH REGARDS TO THE UPPER LEVEL FEATURES...BUT THE OVERALL PATTERN LOOKS SIMILAR TO THE 00Z MODEL RUN. A LONG WAVE TROUGH WILL PREVAIL OVER THE INTERMOUNTAIN WEST AND OVER THE ROCKIES/HIGH PLAINS SUNDAY AND MONDAY. BOTH THE GEM AND ECMWF MAINTAIN A CLOSED LOW MOVING FROM UTAH ACROSS COLORADO AND NORTHEAST ACROSS NEBRASKA...WITH THE ECMWF FASTER THAN THE GEM. GENERALLY FAVORED A CONSENSUS APPROACH TO THE GRIDS...WITH THE TROUGH EXITING THE CWA BY WEDNESDAY AND RIDGE OUT WEST BECOMING THE DOMINANT FEATURE ON THURSDAY. EXPECT UNSETTLED WEATHER WITH SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS SUNDAY THROUGH TUESDAY...FOLLOWED BY MORE ISOLATED CONVECTION ON WEDNESDAY AND THURSDAY OVER THE NORTHERN CWA AND SOUTHERN LARAMIE RANGE. A PACIFIC COLD FRONT WILL BE MOVING EAST THROUGH THE CWA ON SUNDAY...WITH BELOW NORMAL TEMPERATURES MONDAY AND TUESDAY DUE TO CYCLONIC FLOW ALOFT AND PRECIPITATION. TEMPERATURES WILL MODERATE TO SEASONAL NORMALS WEDNESDAY AND THURSDAY. && .AVIATION...18Z TAF ISSUANCE SCATTERED SHOWERS AND TSTORMS DEVELOPING OVER SOUTHEAST WYOMING WILL MOVE EAST AND NORTHEAST INTO THE NEBRASKA PANHANDLE THROUGH EARLY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH HAIL AND STRONG/GUSTY WINDS. THERE WILL BE BRIEF PERIODS OF MVFR TO LOCAL IFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. THE CONVECTION WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING. STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY... WITH GUSTS OF 25 TO 35 KT FORECAST. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PLAINS THROUGH EARLY THIS EVENING BRINGING WETTING RAIN. NO CONCERNS ANTICIPATED THROUGH THE WEEKEND WITH NON-CRITICAL FUELS AND MILD TEMPERATURES. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE SIERRA MADRE AND SNOWY RANGES. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING. THE HEAVIER RAINFALL WILL BE EAST OF THE LARAMIE RANGE WITH LOCALLY 1 TO 2 INCHES OF RAIN POSSIBLE. A QUARTER TO ONE HALF INCH OF RAIN IS POSSIBLE WEST OF THE LARAMIE RANGE. THE RAINFALL WILL CONTRIBUTE TO SMALL RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS WILL BE OVER THE REGION SATURDAY THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL DECREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT HENRY AND MITCHELL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...EMANUEL LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT THU JUN 16 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 171200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA PANHANDLE COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF COUNTIES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-171200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 16, 4:32 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL CHEYENNE 41.15N 104.79W
06/16/2011 M0.50 INCH LARAMIE WY NWS EMPLOYEE
&&
BCHAPMANLocal storm report, Jun 16, 4:36 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST BRIDGEPORT 41.67N 103.10W
06/16/2011 E60 MPH MORRILL NE STORM CHASER
&&
BCHAPMANLocal storm report, Jun 16, 4:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG SCOTTSBLUFF 41.87N 103.66W
06/16/2011 SCOTTS BLUFF NE TRAINED SPOTTER
1-2 INCH TREE BRANCHES DOWN THROUGHOUT THE CITY.
&&
GCLAYCOMLocal storm report, Jun 16, 4:43 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 14 W ALLIANCE 42.10N 103.15W
06/16/2011 E1.00 INCH BOX BUTTE NE PUBLIC
45 TO 50 MPH WINDS.
&&
MJAMSKILocal storm report, Jun 16, 4:45 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 11 SW ALLIANCE 41.99N 103.03W
06/16/2011 E45 MPH MORRILL NE TRAINED SPOTTER
VERY HEAVY RAIN ALSO. THE COMBINATION OF WIND AND RAIN
LIMITS VISIBILITY TO THE POINT THAT THEY CAN NOT SEE CARS
IN THE DRIVEWAY.
&&
BCHAPMANLocal storm report, Jun 16, 4:53 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 6 S HEMINGFORD 42.23N 103.08W
06/16/2011 E0.25 INCH BOX BUTTE NE TRAINED SPOTTER
VERY HEAVY RAIN ALSO.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 23 min |
| Jun 16, 2:36 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 24 min |
| Jun 16, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 54 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 43 min |
| Jun 16, 3:23 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff, Sioux | 12 hr |
| Jun 16, 3:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 39 min |
| Jun 16, 4:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 51 min |
| Jun 16, 4:19 PM MDT | Flash Flood Warning | CYS | Banner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 6 hr |
| Jun 16, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.